# SDR A6WA200540184

- Difficulty date: May 25, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 3,689 hours, 3,186 cycles
- Engine: Ge CF343B1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 601R572100321
- Condition: Migrated
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AFT TRUNNION FITTING BUSHING IS MIGRATED .055 INCH OUT OF BORE.  REMOVED MIGRATED BUSHING AND INSTALLED 1ST OVERSIZE BUSHING, IAW MFG REO. (K)
